Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 986738, 22 pages
http://dx.doi.org/10.1155/2011/986738
Research Article

Continuous Dependence in Front Propagation for Convective Reaction-Diffusion Models with Aggregative Movements

1Department of Engineering Sciences and Methods, University of Modena and Reggio Emilia, 42122 Reggio Emilia, Italy
2Department of Mathematical Sciences, Polytechnic University of Marche, 60131 Ancona, Italy
3Department of Electronic and Telecommunications, University of Florence, 50139 Florence, Italy

Received 26 July 2011; Revised 18 October 2011; Accepted 18 October 2011

Academic Editor: Michiel Bertsch

Copyright © 2011 Luisa Malaguti et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. F. Britton, Essential Mathematical Biology, Springer Undergraduate Mathematics Series, Springer, London, UK, 2003.
  2. B. H. Gilding and R. Kersner, Travelling Waves in Nonlinear Diffusion-Convection Reaction, Progress in Nonlinear Differential Equations and their Applications, Birkhäuser, Basel, Switzerland, 2004.
  3. J. D. Murray, Mathematical Biology, vol. 19 of Biomathematics, Springer, Berlin, Germany, 2nd edition, 1993. View at Publisher · View at Google Scholar
  4. S. Kamin and P. Rosenau, “Emergence of waves in a nonlinear convection-reaction-diffusion equation,” Advanced Nonlinear Studies, vol. 4, no. 3, pp. 251–272, 2004. View at Google Scholar · View at Zentralblatt MATH
  5. L. Malaguti and S. Ruggerini, “Asymptotic speed of propagation for Fisher-type degenerate reaction-diffusion-convection equations,” Advanced Nonlinear Studies, vol. 10, no. 3, pp. 611–629, 2010. View at Google Scholar
  6. P. Turchin, “Population consequences of aggregative movement,” Journal of Animal Ecology, vol. 58, no. 1, pp. 75–100, 1989. View at Google Scholar
  7. B. H. Gilding and R. Kersner, “A Fisher/KPP-type equation with density-dependent diffusion and convection: travelling-wave solutions,” Journal of Physics A, vol. 38, no. 15, pp. 3367–3379, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. Malaguti and C. Marcelli, “Finite speed of propagation in monostable degenerate reaction-diffusion-convection equations,” Advanced Nonlinear Studies, vol. 5, no. 2, pp. 223–252, 2005. View at Google Scholar · View at Zentralblatt MATH
  9. F. Sánchez-Garduño, P. K. Maini, and J. Pérez-Velázquez, “A non-linear degenerate equation for direct aggregation and traveling wave dynamics,” Discrete and Continuous Dynamical Systems Series B, vol. 13, no. 2, pp. 455–487, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. P. K. Maini, L. Malaguti, C. Marcelli, and S. Matucci, “Diffusion-aggregation processes with mono-stable reaction terms,” Discrete and Continuous Dynamical Systems Series B, vol. 6, no. 5, pp. 1175–1189, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. L. Malaguti, C. Marcelli, and S. Matucci, “Continuous dependence in front propagation of convective reaction-diffusion equations,” Communications on Pure and Applied Analysis, vol. 9, no. 4, pp. 1083–1098, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. L. Malaguti and C. Marcelli, “Travelling wavefronts in reaction-diffusion equations with convection effects and non-regular terms,” Mathematische Nachrichten, vol. 242, pp. 148–164, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. M. Arias, J. Campos, and C. Marcelli, “Fastness and continuous dependence in front propagation in Fisher-KPP equations,” Discrete and Continuous Dynamical Systems Series B, vol. 11, no. 1, pp. 11–30, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH